Alert archive / Nebraska / River Flood Warnings in 2021
River Flood Warning 8, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Mar 14, 2021, 11:47 PM CDT for Gage County, Nebraska. It took effect at Mar 15, 2021, 2:20 AM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2021, 11:47 PM CDT (04:47 UTC)
- In effect from
- Mar 15, 2021, 2:20 AM CDT
- Expired
- Mar 16, 2021, 6:54 PM CDT
- In force
- 41 hr
- Issued by
- NWS Omaha, NE
- Flood severity
- Minor
County Gage County, NE
The radar
The Omaha radar (KOAX), 121 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey Creek near DeWitt (DEWN1). The gauge peaked at 24.88 ft at Mar 15, 2021, 8:00 PM CDT.
- Action stage
- 20.5 ft
- Minor stage
- 23.5 ft
- Moderate stage
- 25 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06881380, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
101 WGUS43 KOAX 150447 FLWOAX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Omaha/Valley NE 1147 PM CDT Sun Mar 14 2021 ...The National Weather Service in Omaha/Valley NE has issued a Flood Warning for the following rivers in Nebraska... Turkey Creek near De Witt affecting Gage County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at water.weather.gov. NEC067-151700- /O.NEW.KOAX.FL.W.0008.210315T0720Z-210316T1800Z/ /DEWN1.1.ER.210315T0720Z.210315T1800Z.210316T1200Z.NO/ 1147 PM CDT Sun Mar 14 2021 The National Weather Service in Omaha/Valley has issued a * Flood Warning for the Turkey Creek near De Witt. * Until Tuesday afternoon. * At 11:00 PM CDT Sunday the stage was 22.6 feet...or 0.9 feet below flood stage. * Flood stage is 23.5 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage just early Monday morning, to a crest of 24.3 feet Monday afternoon. It will then fall below flood stage Tuesday morning. * Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and likely many county roads along the river. && $$ Dergan
8 follow-up statements
699
WGUS83 KOAX 150753
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
253 AM CDT Mon Mar 15 2021
...The Flood Warning is extended for the following rivers in
Nebraska...
Turkey Creek near De Witt affecting Gage County.
Turkey Creek Near Wilber affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC067-152000-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210318T1200Z/
/DEWN1.1.ER.210315T1200Z.210315T1800Z.210318T0600Z.NO/
253 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until Thursday morning...
The Flood Warning continues for
the Turkey Creek near De Witt.
* Until Thursday morning.
* At 2:00 AM CDT Monday the stage was 22.9 feet...or 0.6 feet below
flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
morning to a crest of 23.8 feet this afternoon. It will then fall
below flood stage early Thursday morning.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and
likely many county roads along the river.
&&
$$
NEC151-152000-
/O.EXT.KOAX.FL.W.0004.000000T0000Z-210318T2121Z/
/WLBN1.1.ER.210314T1823Z.210316T1200Z.210318T1521Z.NO/
253 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until Thursday afternoon...
The Flood Warning continues for
the Turkey Creek Near Wilber.
* Until Thursday afternoon.
* At 1:45 AM CDT Monday the stage was 14.1 feet...or 1.6 feet above
flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
14.1 feet.
* Forecast...The river is expected to rise to a crest of 15.4 feet
tomorrow morning. It will then fall below flood stage late
Thursday morning.
* Impact...At 15.0 feet, Portions of County Road O, located north of
Highway 41, may begin to flood.
&&
LAT...LON 4057 9709 4058 9703 4040 9696 4040 9699
4052 9704
$$
DeWald711
WGUS83 KOAX 151400
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
900 AM CDT Mon Mar 15 2021
...The Flood Warning continues for the following rivers in
Nebraska...
Turkey Creek near De Witt affecting Gage County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC067-160200-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210316T1500Z/
/DEWN1.1.ER.210315T0950Z.210315T1800Z.210316T0900Z.NO/
900 AM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Turkey Creek near De Witt.
* Until Tuesday morning.
* At 8:45 AM CDT Monday the stage was 24.1 feet...or 0.6 feet above
flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
24.2 feet.
* Forecast...The river is expected to rise to a crest of 24.4 feet
this afternoon. It will then fall below flood stage late tonight.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and
likely many county roads along the river.
&&
LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
4035 9693
$$
Barjenbruch072
WGUS83 KOAX 151428
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
928 AM CDT Mon Mar 15 2021
...The Flood Warning continues for the following rivers in
Nebraska...
Turkey Creek near De Witt affecting Gage and Saline Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC067-151-160230-
/O.CON.KOAX.FL.W.0008.000000T0000Z-210316T1500Z/
/DEWN1.1.ER.210315T0950Z.210315T1800Z.210316T0900Z.NO/
928 AM CDT Mon Mar 15 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Turkey Creek near De Witt.
* Until Tuesday morning.
* At 9:15 AM CDT Monday the stage was 24.1 feet...or 0.6 feet above
flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
24.2 feet.
* Forecast...The river is expected to rise to a crest of 24.4 feet
this afternoon. It will then fall below flood stage late tonight.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and
likely many county roads along the river.
&&
LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
4035 9693
$$
Barjenbruch224
WGUS83 KOAX 151915
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
215 PM CDT Mon Mar 15 2021
...The Flood Warning continues for the following rivers in
Nebraska...
Turkey Creek near De Witt affecting Gage and Saline Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC067-151-160715-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210316T1342Z/
/DEWN1.1.ER.210315T0950Z.210316T0000Z.210316T0742Z.NO/
215 PM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Turkey Creek near De Witt.
* Until Tuesday morning.
* At 1:45 PM CDT Monday the stage was 24.6 feet...or 1.1 feet above
flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
24.6 feet.
* Forecast...The river is expected to rise to a crest of 24.8 feet
this evening. It will then fall below flood stage just after
midnight tonight. The river level will remain near or just below
flood stage through Wednesday.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and
likely many county roads along the river.
&&
LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
4035 9693
$$
Barjenbruch526
WGUS83 KOAX 160109
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
809 PM CDT Mon Mar 15 2021
...The Flood Warning is extended for the following rivers in
Nebraska...
Turkey Creek near De Witt affecting Gage and Saline Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC067-151-161400-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210316T1612Z/
/DEWN1.1.ER.210315T0950Z.210316T0030Z.210316T1012Z.NO/
809 PM CDT Mon Mar 15 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Turkey Creek near De Witt.
* Until Tuesday morning.
* At 7:45 PM CDT Monday the stage was 24.6 feet...or 1.1 feet above
flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
24.8 feet.
* Forecast...The river is expected to fall below flood stage Tuesday
morning and continue falling.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and
likely many county roads along the river.
&&
LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
4035 9693
$$
Dergan247
WGUS83 KOAX 160737
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
237 AM CDT Tue Mar 16 2021
...The Flood Warning is extended for the following rivers in
Nebraska...
Lincoln Creek Near Seward affecting Seward County.
Turkey Creek near De Witt affecting Gage and Saline Counties.
...The Flood Warning continues for the following rivers in
Nebraska...
Big Blue River Near Crete affecting Saline County.
Turkey Creek Near Wilber affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov.
NEC067-151-161645-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210316T1643Z/
/DEWN1.1.ER.210315T0950Z.210316T0145Z.210316T1043Z.NO/
237 AM CDT Tue Mar 16 2021
...The Flood Warning is now in effect until late this morning...
The Flood Warning continues for
the Turkey Creek near De Witt.
* Until this morning.
* At 1:45 AM CDT Tuesday the stage was 24.4 feet...or 0.9 feet above
flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the last 24 hours was
24.8 feet.
* Forecast...The river is expected to fall below flood stage early
this morning and continue falling to 16.1 feet Saturday evening.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and
likely many county roads along the river.
&&
LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
4035 9693
$$
NEC159-161945-
/O.EXT.KOAX.FL.W.0005.000000T0000Z-210317T0215Z/
/SWDN1.1.ER.210314T2252Z.210315T1315Z.210316T0815Z.NO/
237 AM CDT Tue Mar 16 2021
...The Flood Warning is now in effect until late this evening...
The Flood Warning continues for
the Lincoln Creek Near Seward.
* Until this evening.
* At 1:45 AM CDT Tuesday the stage was 15.1 feet...or 0.1 feet above
flood stage.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the last 24 hours was
15.5 feet.
* Forecast...The river is expected to fall below flood stage early
this morning and continue falling to 5.5 feet Saturday evening.
* Impact...At 15.0 feet, Rural overflows begin across the area.
&&
LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
4096 9737
$$
NEC151-161945-
/O.CON.KOAX.FL.W.0004.000000T0000Z-210318T0000Z/
/WLBN1.1.ER.210314T1823Z.210315T0630Z.210317T1800Z.NO/
237 AM CDT Tue Mar 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Turkey Creek Near Wilber.
* Until Wednesday evening.
* At 1:45 AM CDT Tuesday the stage was 13.2 feet...or 0.7 feet above
flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
14.1 feet.
* Forecast...The river is expected to rise to a crest of 13.2 feet
this evening. It will then fall below flood stage early tomorrow
afternoon.
* Impact...At 12.5 feet, Croplands near the gauge site begin to
flood.
&&
LAT...LON 4057 9709 4058 9703 4040 9696 4040 9699
4052 9704
$$
NEC151-161945-
/O.CON.KOAX.FL.W.0002.000000T0000Z-210318T0112Z/
/CRTN1.1.ER.210315T0925Z.210316T1200Z.210317T0712Z.NO/
237 AM CDT Tue Mar 16 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Blue River Near Crete.
* Until Wednesday evening.
* At 1:45 AM CDT Tuesday the stage was 23.0 feet...or 1.9 feet above
flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
23.0 feet.
* Forecast...The river is expected to rise to a crest of 23.1 feet
this morning. It will then fall below flood stage just after
midnight tonight.
* Impact...At 24.0 feet, Parts of the Tuxedo Park area on the west
side of town north of State Highway 33 flood.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
4042 9697
$$
DeWald657
WGUS83 KOAX 161342
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
842 AM CDT Tue Mar 16 2021
...The Flood Warning is extended for the following rivers in
Nebraska...
Big Blue River Near Crete affecting Saline County.
Turkey Creek near De Witt affecting Gage and Saline Counties.
Turkey Creek Near Wilber affecting Saline County.
...The Flood Warning is cancelled for the following rivers in
Nebraska...
Lincoln Creek Near Seward affecting Seward County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report flooding to your local law enforcement agency when you
can do so safely.
Additional information is available at water.weather.gov.
NEC159-161445-
/O.CAN.KOAX.FL.W.0005.000000T0000Z-210316T1342Z/
/SWDN1.1.ER.210314T2252Z.210315T1315Z.210316T0815Z.NO/
842 AM CDT Tue Mar 16 2021
...The Flood Warning for the Lincoln Creek Near Seward has been
cancelled...
The Flood Warning is cancelled for
the Lincoln Creek Near Seward.
* At 7:45 AM CDT Tuesday the stage was 14.8 feet...or 0.2 feet below
flood stage.
* Flood stage is 15.0 feet.
* Forecast...The river is expected to fall to 5.3 feet Sunday
morning.
&&
LAT...LON 4100 9737 4099 9725 4093 9709 4089 9710
4096 9737
$$
NEC067-151-170000-
/O.EXT.KOAX.FL.W.0008.000000T0000Z-210317T0000Z/
/DEWN1.1.ER.210315T0950Z.210316T0145Z.210316T1800Z.NO/
842 AM CDT Tue Mar 16 2021
...Forecast flooding changed to Minor severity and increased in
duration until this evening...
The Flood Warning continues for
the Turkey Creek near De Witt.
* Until this evening.
* At 7:45 AM CDT Tuesday the stage was 24.1 feet...or 0.6 feet above
flood stage.
* Flood stage is 23.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
24.8 feet.
* Forecast...The river is expected to fall below flood stage this
afternoon and continue falling to 16.0 feet Sunday morning.
* Impact...At 25.0 feet, Water begins to overtop Blueridge Drive and
likely many county roads along the river.
&&
LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
4035 9693
$$
NEC151-170145-
/O.EXT.KOAX.FL.W.0004.000000T0000Z-210318T1424Z/
/WLBN1.1.ER.210314T1823Z.210315T0630Z.210318T0824Z.NO/
842 AM CDT Tue Mar 16 2021
...The Flood Warning is now in effect until late Thursday morning...
The Flood Warning continues for
the Turkey Creek Near Wilber.
* Until Thursday morning.
* At 7:45 AM CDT Tuesday the stage was 13.0 feet...or 0.5 feet above
flood stage.
* Flood stage is 12.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
13.8 feet.
* Forecast...The river is expected to rise to a crest of 13.1 feet
just after midnight tonight. It will then fall below flood stage
early Thursday morning.
* Impact...At 12.5 feet, Croplands near the gauge site begin to
flood.
&&
LAT...LON 4057 9709 4058 9703 4040 9696 4040 9699
4052 9704
$$
NEC151-170145-
/O.EXT.KOAX.FL.W.0002.000000T0000Z-210320T0640Z/
/CRTN1.1.ER.210315T0925Z.210316T1800Z.210319T1240Z.NO/
842 AM CDT Tue Mar 16 2021
...The Flood Warning is now in effect until early Saturday morning...
The Flood Warning continues for
the Big Blue River Near Crete.
* Until late Friday night.
* At 7:45 AM CDT Tuesday the stage was 23.1 feet...or 2.1 feet above
flood stage.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the last 24 hours was
23.1 feet.
* Forecast...The river will fall below flood stage tomorrow evening
to 19.7 feet and then begin rising Thursday morning. It will then
rise above flood stage Thursday evening to 21.3 feet early Friday
morning. It will fall below flood stage again Friday morning.
* Impact...At 24.0 feet, Parts of the Tuxedo Park area on the west
side of town north of State Highway 33 flood.
&&
LAT...LON 4070 9702 4070 9695 4039 9685 4036 9690
4042 9697
$$
Mead664
WGUS83 KOAX 162354
FLSOAX
Flood Statement
National Weather Service Omaha/Valley NE
654 PM CDT Tue Mar 16 2021
...The Flood Warning is cancelled for the following rivers in
Nebraska...
Turkey Creek near De Witt affecting Gage and Saline Counties.
NEC067-151-170100-
/O.CAN.KOAX.FL.W.0008.000000T0000Z-210316T2354Z/
/DEWN1.1.ER.210315T0950Z.210316T0145Z.210316T1800Z.NO/
654 PM CDT Tue Mar 16 2021
...The Flood Warning for the Turkey Creek near De Witt has been
cancelled...
The Flood Warning is cancelled for
the Turkey Creek near De Witt.
* At 5:00 PM CDT Tuesday the stage was 23.4 feet...or 0.1 feet below
flood stage.
* Flood stage is 23.5 feet.
* Forecast...The river is expected to fall to 16.0 feet Sunday
morning.
&&
LAT...LON 4040 9699 4040 9696 4040 9687 4036 9686
4035 9693
$$
DEEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Mar 14, 11:03 PM CDT, 44 minutes earlier.
Area forecast discussion, Mar 14, 11:03 PM CDT, 44 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1103 PM CDT Sun Mar 14 2021 .UPDATE... Issued at 1052 PM CDT Sun Mar 14 2021 It looks like the precipitation has switched to snow in northeast Nebraska, and based on webcams, appears that it may be all snow where temps are less than 35. Webcams are also showing roads become slush covered in northeast NE, with a few more hours to go. Opted to issue a winter weather advisory for Knox and Cedar counties where 2 to 4 inches of snow wouldn't be out of the question. There could be an inch or two of slush in next tier of counties south including Antelope, Pierce, Wayne, Thurston, Monona and Shelby, but kept this row out of a winter weather advisory at this time, but will reevaluate if we need to issue for these areas as well. Regarding river flood potential, we continue to monitor rivers and streams for potential flooding. We do have a handful of flood warnings already out, and a few flood advisories elsewhere. && .DISCUSSION... Issued at 334 PM CDT Sun Mar 14 2021 Tonight through Monday: Widespread rain continues to spread north across the forecast area ahead of a nearly vertically stacked low currently centered over far eastern CO/western KS. The associated dry slot continues to work it's way into western and central KS this afternoon. Gusty easterly surface winds continue ahead of the system with peak gusts up toward 50 mph across many locations in the CWA. Will continue the wind advisory through 00z but western areas may be able to be dropped from this headline a bit sooner. Overall, rainfall amounts have been around 2-4 inches with the heaviest amounts across south-central and southeast Nebraska. This is where we have a handful of flood warnings and several flood advisories in effect for the next 12-36 hours just depending on the response time of the rivers. An additional 1-1.5" is possible through the evening and overnight hours with some of that falling as a mix of rain and snow across the northern third of the CWA. We have around 1-3" of accumulation close to the Nebraska/South Dakota border overnight into Monday morning which could create some slushy/slick roads in the morning. In addition, a period of some light freezing rain/freezing drizzle is possible across northern areas for a short amount of time overnight however only light icing accumulations are anticipated. Patchy to areas of dense fog are possible in our southern counties as well so will need to monitor that overnight into Monday morning. Heavy precipitation is forecast to move off to our east by Monday morning in association with the dry slot with some lingering showers possible in our southern CWA during the day as the cold core system moves overhead. Monday night and beyond: Weather pattern remains active with another potent closed low forecast to move through the central Plains Tuesday night through Thursday. Most model guidance spreads the associated precipitation across our southern CWA adding additional precipitation to our already saturated soils. Temperature profiles would suggest a rain/snow mix for some duration of the event. Stay tuned. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 620 PM CDT Sun Mar 14 2021 Widespread IFR conditions will persist across eastern Nebraska through Monday afternoon. Areas of rain and fog this evening will gradually lift north of eastern Nebraska by 12Z. Behind the rain, lowering cigs and vsbys are expected with some potential for drizzle and fog reducing vsbys. LIFR conditions are likely all sites between 06Z and 18Z before some slight improvement to IFR cigs and MVFR vsbys. Strong easterly winds this evening will continue at 20 to 35kt, and will gradually lessen to near 15kt after 06Z before becoming northeast under 10kt after 12Z Monday. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...Winter Weather Advisory until noon CDT Monday for NEZ011-012. IA...None. && UPDATE...DeWald DISCUSSION...Kern AVIATION...Dergan
Hazardous weather outlook, Mar 14, 9:19 PM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 919 PM CDT Sun Mar 14 2021 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-151630- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 919 PM CDT Sun Mar 14 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Monday Rain will continue across the region into Monday morning. Additional rainfall amounts of 1 to 1.5 inches are possible. The rain could change to snow or light freezing drizzle after midnight tonight as it ends in northeast Nebraska and west central Iowa, with an inch or two of snow accumulation, and a light glaze of ice possible. Heavy rainfall has sent a handful of area rivers across southeast Nebraska to minor flood stage. Please continue to monitor area river forecasts if you have interests near rivers. .DAYS TWO THROUGH SEVEN...Monday night through Sunday There will be another chance of snow and rain Tuesday night into Thursday as another strong weather system moves through the Plains. This system could bring additional heavy rain and accumulating snow to portions of southeast Nebraska and southwest Iowa mid week. Area rivers will continue to respond to recent heavy rains and may fluctuate in levels with the additional precipitation. Please continue to monitor area river forecasts if you have interests near rivers. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Mar 14, 7:37 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
737 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HEAVY RAIN 2 W OMAHA 41.27N 96.05W
03/14/2021 M1.28 INCH DOUGLAS NE PUBLIC
&&Local storm report, Mar 14, 7:38 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
738 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM HEAVY RAIN 5 SE LINCOLN 40.76N 96.62W
03/14/2021 M1.73 INCH LANCASTER NE PUBLIC
&&Local storm report, Mar 14, 7:39 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
739 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM HEAVY RAIN 5 SE LINCOLN 40.76N 96.62W
03/14/2021 M1.80 INCH LANCASTER NE PUBLIC
&&Local storm report, Mar 14, 7:42 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
742 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 3 NE LINCOLN 40.84N 96.64W
03/14/2021 M3.48 INCH LANCASTER NE PUBLIC
&&Local storm report, Mar 14, 7:43 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
743 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN SURPRISE 41.10N 97.31W
03/14/2021 M3.75 INCH BUTLER NE CO-OP OBSERVER
&&Local storm report, Mar 14, 7:45 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
745 PM CDT SUN MAR 14 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN SURPRISE 41.10N 97.31W
03/14/2021 M3.75 INCH BUTLER NE CO-OP OBSERVER
0904 AM HEAVY RAIN FRIEND 40.66N 97.29W
03/14/2021 M3.12 INCH SALINE NE CO-OP OBSERVER
0911 AM HEAVY RAIN 1 SE COLUMBUS 41.42N 97.33W
03/14/2021 M3.45 INCH PLATTE NE PUBLIC
0912 AM HEAVY RAIN 1 E LINCOLN 40.81N 96.66W
03/14/2021 M2.32 INCH LANCASTER NE PUBLIC
0912 AM HEAVY RAIN 2 SSE LINCOLN 40.78N 96.67W
03/14/2021 M3.19 INCH LANCASTER NE PUBLIC
0922 AM HEAVY RAIN 5 SE LINCOLN 40.76N 96.62W
03/14/2021 M1.73 INCH LANCASTER NE PUBLIC
0144 PM HEAVY RAIN 5 SE LINCOLN 40.76N 96.62W
03/14/2021 M1.80 INCH LANCASTER NE PUBLIC
0158 PM HEAVY RAIN 2 W OMAHA 41.27N 96.05W
03/14/2021 M1.28 INCH DOUGLAS NE PUBLIC
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:41 PM CDT | River Flood Warning | OAX | Seward | 4 days |
| Mar 14, 8:48 PM CDT | River Flood Warning | OAX | Saunders | 5 hr |
| Mar 14, 10:51 PM CDT | Winter Weather Advisory | OAX | Antelope, Cedar, Knox, Pierce, Wayne | 11 hr |
| Mar 14, 11:50 PM CDT | River Flood Warning | OAX | Gage | 10 hr |
| Mar 15, 6:40 AM CDT | Areal Flood Advisory | OAX | Butler | 7 hr |
| Mar 15, 1:16 PM CDT | Areal Flood Warning | OAX | Butler | 45 hr |
Nearby
River Flood Warnings in Nebraska, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.